MathSciNet Relay Station
MathSciNet bibliographic data
MR866425 (88a:17036) 17B67 (17B10 22E47)
Ku, Jong Min The Jantzen filtration of a certain class of Verma modules. Proc. Amer. Math. Soc. 99 (1987), no. 1, 35–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement